# SDR ASAA2013011793725

- Difficulty date: January 17, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 18,695 hours, 5,881 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULKHEAD LOWER SUPPORT CORRODED. REMOVED LOWER SUPPORT 2 ANGLE FROM FWD PIT AFT BULKHEAD IAW SRM 51-50-02. LOCATED, DRILLED, AND DEBURRED NEW ANGLE IAW SRM 51-40-05. INSTALLED NEW Z ANGLE IAW SRM 51-40-02, CICD AREA IAW AMM 51-21-91.
